# SDR UHLA2010121100277

- Difficulty date: December 11, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 16,935 hours, 10,562 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Stuck
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ARMING LEVER STUCK IN UP POSITION.  DOES NOT INDICATE PROPERLY, STUCK BETWEEN ARM AND DISARM IN INDICATOR WINDOW.  MAINTENANCE APPLIED HEAT TO DOOR AND ARMING LEVER FREED.  ARMING LEVER CHECKED SERVICEABLE IAW EMB 170 MM 52-42-00.
